MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device and guidewire became stuck.A ranger 6.0mm x 100mm, 80cm was selected for use in a superficial femoral artery (sfa) atherectomy procedure for peripheral artery disease.The 90% stenosed target lesion had moderate calcification and tortuosity.During the procedure while inside the patient, this ranger device got stuck with a non-boston scientific (bsc) guidewire and had to be removed together.It was noted that the non-bsc guidewire was possibly kinked before it was used, and the device got stuck before reaching the lesion.This catheter was not used and the procedure was completed successfully using a new guidewire and ranger without sequelae.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14442458
Report Number2134265-2022-05111
Device Sequence Number4519272
Product Code ONU
UDI-Device Identifier08714729976158
UDI-Public08714729976158
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2023
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number06404H21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown